# SDR YENA2021052000319

- Difficulty date: May 16, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N597JB
- Make and model: Airbus A320-232
- Aircraft serial: 2307
- Aircraft time: 63,205 hours, 22,786 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 842267
- Condition: Failed
- Location: Emergency Lights
- Part time: 3,588 hours, 1,332 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, INOP EPSU BATTERY 13WL; (REF AEROMAN NR 2021-81/1-2021-169636 ) R & R EPSU BATTERY 13WL IAW A320 AMM 33-51-38-400-002-A, 33-51-00-710-001. OPS CHECK GOOD.
